×

zbMATH — the first resource for mathematics

Found 40 Documents (Results 1–40)

100
MathJax
Paunescu, Laurentiu (ed.) et al., Real and complex singularities. Proceedings of the 1st Australian-Japanese workshop, University of Sydney, Australia, September 5–8, 2005. Hackensack, NJ: World Scientific (ISBN 978-981-270-551-8/hbk). 33-45 (2007).
MSC:  14P20 14E15
PDF BibTeX XML Cite
Barth, Wolf (ed.) et al., Abelian varieties. Proceedings of the international conference held in Egloffstein, Germany, October 3-8, 1993. Berlin: Walter de Gruyter. 141-150 (1995).
PDF BibTeX XML Cite
Full Text: arXiv
Orecchia, Ferruccio (ed.) et al., Zero-dimensional schemes. Proceedings of the international conference held in Ravello, Italy, June 8-13, 1992. Berlin: de Gruyter. 231-242 (1994).
PDF BibTeX XML Cite
Yang, Jae-Hyun (ed.) et al., Algebraic geometry and related topics. Proceedings of the international symposium, held in Incheon, Republic of Korea, February 11-13, 1992. Cambridge, MA: International Press. Conf. Proc. Lect. Notes Algebr. Geom. 1, 151-167 (1993).
PDF BibTeX XML Cite
Math. USSR, Izv. 35, No. 3, 657-675 (1990); translation from Izv. Akad. Nauk SSSR, Ser. Mat. 53, No. 6, 1316-1334 (1989).
Reviewer: K.Dabrowski
PDF BibTeX XML Cite
Full Text: DOI
Math. USSR, Izv. 33, No. 2, 355-372 (1989); translation from Izv. Akad. Nauk SSSR, Ser. Mat. 52, No. 5, 1032-1050 (1988).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Year of Publication
all top 3
Classification
all top 3
Software